Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Black coating on the tongue, diarrhea. Could this be due to dehydration?

Hello. Its been extremely hot and I have been doing a lot of hard physical work the last couple of days. Yesterday my tongue developed a black coating on it and last night I had a bad case of diarehea. I only drank one glass of water yesterday and did have a couple cans of cold root beer while on break at work. I feel fine today but my tongue is still black. Could this be a sign of dehydration? Maurice
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes it can be
and there can be gerd or it can also turn like this if you took medicine for diarhea
need to consult the gastroenterologist for proper diagnosis
but you can have short course of metronidazole
plenty of water
low protein diet plenty of water and non oily non greesy non spicy non fatty food some days
tongue will take time
use triamsolone locally for few days
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor